# SDR MASA200500373

- Difficulty date: May 20, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 5,612 hours, 3,788 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 7165.  THE CREW RETURNED TO THE GATE DUE TO AN AILERON TRIM AND RUDDER TRIM RUN AWAY.  MAINTENANCE TROUBLESHOT AND RESET THE SYSTEM.
